# SDR ASAA0640385

- Difficulty date: April 4, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 27,215 hours, 14,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878125
- Condition: Corroded
- Location: Bs 909-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR LOWER SILL INNER CHORD IS CORRODED.  REMOVED CORRODED INNER CHORD INSTALLED NEW INNER CHORD PER SRM 51 40 02 AND 51 40 05.
